RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ablayev, Farid Mansurovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 13

Number of views:
This page:1471
Abstract pages:3377
Full texts:1058
References:170
Professor
Doctor of physico-mathematical sciences (1995)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
E-mail: ,
Website: http://www.ksu.ru/persons/9309.ru.html

http://www.mathnet.ru/eng/person29974
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/224097

Publications in Math-Net.Ru
2020
1. F. M. Ablayev, M. T. Ziatdinov, “Universal hash functions from quantum procedures”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 162:3 (2020),  259–268  mathnet
2016
2. F. M. Ablayev, M. F. Ablayev, “On the concept of quantum hashing”, Mat. Vopr. Kriptogr., 7:2 (2016),  7–20  mathnet  mathscinet  elib
2014
3. F. M. Ablayev, M. F. Ablayev, A. V. Vasilev, “Universal quantum hashing”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156:3 (2014),  7–18  mathnet
2013
4. F. M. Ablayev, K. R. Khadiev, “Clarification of the hierarchy of classes of boolean functions representable as a k-OBDD branching program models”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 3,  56–61  mathnet; Russian Math. (Iz. VUZ), 57:3 (2013), 46–50  scopus
2009
5. F. M. Ablayev, A. V. Vasilyev, “On quantum realisation of Boolean functions by the fingerprinting technique”, Diskr. Mat., 21:4 (2009),  3–19  mathnet  mathscinet  elib; Discrete Math. Appl., 19:6 (2009), 555–572  scopus
6. F. M. Ablayev, “On Complexity of Classical Simulation of Quantum Branching Programs”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151:2 (2009),  7–15  mathnet
2008
7. F. M. Ablayev, S. G. Ablaeva, “Superposition Problem of Continuous Functions. A Communication Approach”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 150:1 (2008),  5–18  mathnet  zmath
1991
8. F. M. Ablayev, “Comparative complexity of probabilistic and deterministic automata”, Diskr. Mat., 3:2 (1991),  114–120  mathnet  mathscinet  zmath
1988
9. F. M. Ablayev, “On the complexity of probabilistic automata with an isolated cross-section point”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 7,  88–89  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:7 (1988), 143–145
10. F. M. Ablayev, “Influence of the degree of isolation of the cutpoint on the number of states of a probabilistic automaton”, Mat. Zametki, 44:3 (1988),  289–297  mathnet  mathscinet  zmath; Math. Notes, 44:3 (1988), 639–643  isi
1985
11. F. M. Ablayev, “Possibilities of probabilistic machines with respect to representation of languages in real time”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 7,  32–40  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:7 (1985), 44–55
1982
12. F. M. Ablayev, “Metrization criterion for regularity of languages representable in countable automata”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 9,  67–69  mathnet  mathscinet  zmath
1980
13. F. M. Ablayev, “The problem of reduction of automata”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 3,  75–77  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:3 (1980), 76–79

2014
14. Yu. I. Zhuravlev, F. M. Ablayev, V. B. Alekseev, O. M. Kasim-zade, “The XVII International Conference “Problems of Theoretical Cybernetics””, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156:3 (2014),  5–6  mathnet
2009
15. Yu. I. Zhuravlev, F. M. Ablayev, V. B. Alekseev, O. M. Kasim-zade, “The XV International Conference “Problems of Theoretical Cybernetics””, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151:2 (2009),  5–6  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021